zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Explicit expressions for meromorphic solutions of autonomous nonlinear ordinary differential equations. (English) Zbl 1221.34233
Summary: Meromorphic solutions of autonomous nonlinear ordinary differential equations are studied. An algorithm for constructing meromorphic solutions in explicit form is presented. General expressions for meromorphic solutions (including rational, periodic, elliptic) are found for a wide class of autonomous nonlinear ordinary differential equations.

34M05Entire and meromorphic solutions (ODE)
[1]Kudryashov, N. A.: Exact soliton solutions of the generalized evolution equation of wave dynamics, J appl math mech 52, No. 3, 360-365 (1988)
[2]Kudryashov, N. A.: Exact solutions of the generalized Kuramoto – Sivashinsky equation, Phys lett A 147, 287-291 (1990)
[3]Kudryashov, N. A.: On types of nonlinear nonintegrable differential equations with exact solutions, Phys lett A 155, 269-275 (1991)
[4]Kudryashov, N. A.: Partial differential equations with solutions having movable first-order singularities, Phys lett A 169, 237-242 (1992)
[5]Vernov, S. Yu.: Constructing solutions for the generalized henonheiles system through the Painlevé test, Theor math phys 135, No. 3, 792-801 (2003) · Zbl 1178.37054 · doi:10.1023/A:1024074702960
[6]Kudryashov, N. A.: Exact solitary waves of the Fisher equations, Phys lett A 342, 99-106 (2005) · Zbl 1222.35054 · doi:10.1016/j.physleta.2005.05.025
[7]Hone, A. N. W.: Non-existence of elliptic travelling wave solutions of the complex Ginzburg – Landau equation, Physica D 205, 292-306 (2005) · Zbl 1093.34009 · doi:10.1016/j.physd.2004.10.011
[8]Kudryashov, N. A.: Simplest equation method to look for exact solutions of nonlinear differential equations, Chaos soliton fract 24, 1217-1231 (2005) · Zbl 1069.35018 · doi:10.1016/j.chaos.2004.09.109
[9]Vernov, S. Yu.: Proof of the absence of elliptic solutions of the cubic complex Ginzburg – Landau equation, Theor math phys 146, No. 1, 131-139 (2006) · Zbl 1177.35232 · doi:10.1007/s11232-006-0013-9
[10]Kudryashov, N. A.; Demina, M. V.: Polygons of differential equations for finding exact solutions, Chaos soliton fract 33, 1480-1496 (2007) · Zbl 1133.35084 · doi:10.1016/j.chaos.2006.02.012
[11]Kudryashov, N. A.; Loguinova, N. B.: Extended simplest equation method for nonlinear differential equations, Appl math comput 205, 396-402 (2008) · Zbl 1168.34003 · doi:10.1016/j.amc.2008.08.019
[12]Kudryashov, N. A.: On new travelling wave solutions of the KdV and the KdV – Burgers equations, Commun nonlinear sci numer simulat 14, 1891-1900 (2009) · Zbl 1221.35343 · doi:10.1016/j.cnsns.2008.09.020
[13]Kudryashov, N. A.; Loguinova, N. B.: Be careful with the exp-function method, Commun nonlinear sci numer simulat 14, 1881-1890 (2009) · Zbl 1221.35344 · doi:10.1016/j.cnsns.2008.07.021
[14]Kudryashov, N. A.: Seven common errors in finding exact solutions of nonlinear differential equations, Commun nonlinear sci numer simulat 14, 3507-3529 (2009) · Zbl 1221.35342 · doi:10.1016/j.cnsns.2009.01.023
[15]Lavrent’ev, M. A.; Shabat, B. V.: Methods of theory of functions of complex variables, (1965)
[16]Eremenko, A.: Meromorphic traveling wave solutions of the Kuramoto – Sivashinsky equation, J math phys anal geom 2, No. 3, 278-286 (2006) · Zbl 1219.35227 · doi:http://jmage.ilt.kharkov.ua/list.php
[17]Nevanlinna, R.: Eindeutige analytische funktionen, (1936) · Zbl 0014.16304
[18]Sikorsky, Yu.S.: Elements of elliptic functions’ theory with applications to mechanics, (2006)
[19]Malfliet, W.; Hereman, W.: The tanh method: I: Exact solutions of nonlinear evolution and wave equations, Phys scripta 54, 563-568 (1996) · Zbl 0942.35034 · doi:10.1088/0031-8949/54/6/003
[20]Parkes, E. J.; Duffy, B. R.: An automated tanh-function method for finding solitary wave solutions to non-linear evolution equations, Comput phys commun 98, 288-300 (1996) · Zbl 0948.76595 · doi:10.1016/0010-4655(96)00104-X